I took Accutane in my 3rd semester of college, and it really messed me up. I don’t think I’ll ever quite be the same as before I took it.
No one should take Accutane (the marketing name for Isotretinoin). I do not recommend it. Your acne is a result of a deeper cause, possibly dysbiotic gut flora or a result of gluten/carbs/candida.
I’m still discovering all of the negative affects Accutane had on me. I’d like to build a more comprehensive list, but we’ll start small for now. Thanks to Alex from The Superman Diet for finding many of these links.
- Decreased Vitamin B12 and Folic Acid Concentrations in Acne Patients After Isotretinoin Therapy: A Controlled Study
- Effects of oral isotretinoin on serum folic acid levels
Accutane probably causes gluten sensitivity. I was not sensitive to gluten whatsoever before taking Accutane, I became extremly sensitive after taking it:
Accutane kills your libido (I can confirm):
It messes up your brain: